Access Restriction

Author Adiri, I. ♦ Avi-Itzhak, B.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1969
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract A time-sharing queue serving a finite number of customers is described. It is assumed that both the service time and the time elapsing between termination of service and the next arrival of the same customer at the queue (service station) are exponential. The model was studied by Krishnamoorthi and Wood, but their results are not in complete agreement with the results of this paper. In addition, some new results are presented in terms of steady-state expectations.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1969-04-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 16
Issue Number 2
Page Count 9
Starting Page 315
Ending Page 323

Open content in new tab

   Open content in new tab
Source: ACM Digital Library